About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 848519, 17 pages
http://dx.doi.org/10.1155/2012/848519
Research Article

Detection and Isolation of Simultaneous Additive and Parametric Faults in Nonlinear Stochastic Dynamical Systems

Departamento Matemática Aplicada a las Tecnologías de la Información, ETSI Telecomunicación, Universidad Politécnica de Madrid (UPM), 28040 Madrid, Spain

Received 31 August 2012; Revised 28 November 2012; Accepted 6 December 2012

Academic Editor: Huaguang Zhang

Copyright © 2012 Andrés Cuervo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrés Cuervo, Pedro J. Zufiria, and Ángela Castillo, “Detection and Isolation of Simultaneous Additive and Parametric Faults in Nonlinear Stochastic Dynamical Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 848519, 17 pages, 2012. doi:10.1155/2012/848519